Skip to main content
Log in

Mixed symbolic–numerical computations with general DAEs II: An applications case study

  • Published:
Numerical Algorithms Aims and scope Submit manuscript

Abstract

A variety of theorems and properties of nonlinear DAEs were discussed in part I. This paper illustrates many of these ideas within the context of analyzing a specific nonlinear system that exhibits a variety of interesting features.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. K.E. Brenan, S.L. Campbell and L.R. Petzold, Numerical Solution of Initial-Value Problems in Differential-Algebraic Equations (SIAM, Philadelphia, PA, 1996).

    Google Scholar 

  2. S.L. Campbell, Linearization of DAEs along trajectories, Z. Angew. Math. Phys. 46 (1995) 70-84.

    Article  MATH  MathSciNet  Google Scholar 

  3. S.L. Campbell, R. Hollenbeck, K. Yeomans and Y. Zhong, Mixed symbolic-numerical computations with general DAEs I: system properties, Numer. Algorithms (1998), this volume.

  4. S.L. Campbell and W. Marszalek, DAEs arising from traveling wave solutions of PDEs, J. Comput. Appl. Math. 82 (1997) 41-58.

    Article  MATH  MathSciNet  Google Scholar 

  5. W. Marszalek, Analysis of partial differential algebraic equations, Ph.D. thesis, North Carolina State University, Raleigh, NC (1997).

    Google Scholar 

  6. W. Marszalek and S.L. Campbell, DAEs arising from traveling wave solutions of PDEs II, Comput. Math. Appl., to appear.

  7. W.C. Rheinboldt, MANPAK: A set of algorithms for computations on implicitly defined manifolds, Comput. Math. Appl. 32 (1996) 15-28.

    Article  MATH  MathSciNet  Google Scholar 

  8. W.C. Rheinboldt, Solving algebraically explicit DAEs with the MANPAK-manifold-algorithms, Comput. Math. Appl. 33 (1997) 31-43.

    Article  MATH  MathSciNet  Google Scholar 

  9. J. Smoller, Shock Waves and Reaction-Diffusion Equations (Springer, New York, 1983).

    Google Scholar 

  10. V. Venkatasubramanian, H. Schättler and J. Zaborszky, Local bifurcations and feasibility regions in differential-algebraic systems, IEEE Trans. Automat. Control 40 (1995) 1992-2013.

    Article  MATH  MathSciNet  Google Scholar 

  11. C.C. Wu, New theory of MHD shock waves, in: Viscous Profiles and Numerical Methods for Shock Waves, ed. M. Shearer (SIAM, Philadelphia, PA, 1991) pp. 209-236.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Campbell, S.L., Marszalek, W. Mixed symbolic–numerical computations with general DAEs II: An applications case study. Numerical Algorithms 19, 85–94 (1998). https://doi.org/10.1023/A:1019106507166

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1023/A:1019106507166

Navigation